# SDR GTIA2022042536398

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 13,605 hours, 5,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MEGAPHONE INOP 
S/N. 16507   P/N. A3-06-1402-REMOVED AND REPLACED MEGAPHONE IAW CMM 25-60-01 CHECK OK. P/N A3-06-1402 S/N. 51986"
